MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm navitor valve was chosen for implant using a small flexnav delivery system.During deployment of the navitor valve the patient went into complete heart block.The valve was successfully deployed at a depth of 4 mm on the non coronary cusp (ncc) and 4 mm on the left coronary cusp (lcc).A temporary pacemaker was left in place for several days while the patient was observed.The heart block did not resolve and the patient received a permanent pacemaker on (b)(6) 2025.The patient had a prolonged hospital stay for monitoring of rhythm.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of complete heart block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported complete heart block could not be conclusively determined.The reported prolonged hospitalization, surgical intervention and unexpected medical intervention were due to case-specific circumstances.A temporary pacemaker was placed and the patient was hospitalized for rhythm monitoring.Eventually a permanent pacemaker was implanted.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21979618
Report Number2135147-2025-02405
Device Sequence Number21052835
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)260305
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Model NumberNVTR-23
Device Catalogue NumberNVTR-23
Device Lot Number8959356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMALL FLEXNAV DELIVERY SYSTEM, FNAV-DS-SM, LOT NUM
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale